# SDR 97ZZZM462

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF FAX JM/RJ0927-6 DATED 8/14/96, LT FLAP TAB UPPER SKIN CHAFES AT RIBS 19 AND 21, FORWARD OF THE SPOILER RIB STRIP.  REQUIRE REPAIR BY 34682 TCA.  AWAC FAX LM185-96 REFERS.  REPAIRED IAW AVRO REPAIR DRAWING HC579H9080, HC579H9074 AND FAX REP NR JM/RJ1109-96.
